# SDR CA190621004

- Difficulty date: June 20, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Cessna R182
- Aircraft time: 6,626 hours
- Engine: Lyc IO540*
- System (JASC): 2497 · Electrical Power System Wiring
- Part: Circuit Breaker
- Part number: S170760
- Condition: Defective
- Location: Alternator
- Stage of operation: NR
- How discovered: O
- Nature of condition: H
- Precautionary procedure: O

## Discrepancy

(CAN) ALTERNATOR 60 AMP.BREAKER WITH INTERNAL RESISTANCE (IN 28V OUT 8V) THIS WILL MAKE THE ALTERNATOR STOP CHARGING.... (TC# 20190621004)
